| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Iritis (1940)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient weight, ethnicity, race: unk.Work order search found no similar complaints.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm tmicl13.2 implantable collamer lens of --17.0/2.0/090 (sphere/cylinder/axis) was implanted into the patient's eye.The lens was explanted due to iritis/high iop.
Additional Manufacturer Narrative
H3: device evaluation: lens was returned in liquid in a sepiment cup.Visual inspection found no visible damage to the lens.Claim#: (b)(4).